Electrolyte Abnormalities and the Associated Risk for Atrial Fibrillation After Autologous Hematopoietic Stem-Cell Transplant
Natalie Schulze, PharmD, Kyle LaPorte, PharmD, Carol Breikreutz, PharmD, BCOP, Tobias Meissner, PhD, R. Vinod Parameswaran, MD, FRCPath, MRCP, Renju Raj, MD, Kelly McCaul, MD, ABIM, FRCPC
Evaluation of Infusion-Related and Hypersensitivity Reactions to Chemotherapy Over a Decade at a Community Cancer Center
Infusion-related reactions present a daily challenge to any provider involved in the administration of chemotherapy. These reactions range from mild to life-threatening and may significantly alter the planned course of therapy for patients with cancer.
Olanzapine versus Fosaprepitant for Chemotherapy-Induced Nausea and Vomiting Prophylaxis in Patients Receiving Single-Day High-Dose Melphalan
Ekim Ekinci, PharmD, MS, BCOP, James E. Cox, PharmD, BCOP, Joe E. Ensor, PhD, Edward McLean, PharmD, BCOP, Carlos A. Ramos, MD, Premal D. Lulla, MD, Rammurti T. Kamble, MD, George Carrum, MD
Nausea and vomiting are common adverse effects of chemotherapy that continue to affect patients’ quality of life negatively, despite the use of prophylactic medications.
Kori Daniels, PharmD, BCOP, Arpita S Gandhi, PharmD, BCOP, Locke Bryan, MD, Amber Clemmons, PharmD, BCOP
The Safety Profile of Mini-Dose Methotrexate for Graft-versus-Host Disease Prophylaxis: Is There a Place for Folinic Acid Rescue?
Vincent J. Cascone, PharmD, BCOP, Kane M. Hosmer, PharmD, BCOP, Zahra Mahmoudjafari, PharmD, BCOP, David W. Henry, MS, RPh, BCOP, FASHP, Dennis W. Grauer, MS, PhD
Few studies address the safe use of oral chemotherapy for hospitalized patients. Cascone and colleagues found that further scrutiny is needed for oral chemotherapy ordered within 24 hours of hospital admission or continued from the outpatient setting, noting that transitioning to the inpatient setting may be a critical point for the safe administration of oral chemotherapy.
Vaccination Rates in Patients with Hematologic Cancers After Hematopoietic Stem-Cell Transplant: A Single-Center Retrospective Study
Hiba Ahmad, PharmD, BCOP, Sarah Perreault, PharmD, BCPS, BCOP, Dayna McManus, PharmD, BCPS-AQ ID, Francine Foss, MD, Iris Isufi, MD, Stuart Seropian, MD, Jeffrey Topal, MD
Horsies and Bunnies: Comparing Antithymocyte Globulin Drugs in Patients Undergoing Allogeneic Stem-Cell Transplant
Crystal Lu, PharmD, BCOP, Nancy Mikulandric, PharmD, BCOP, Meredith Grycki, PharmD, BCOP, BCPS, Vishnuprabha Vogel, PharmD, BCOP, BCPS, Shatha Farhan, MD, Edward Peres, MD, Nalini Janakiraman, MD, Klodiana Neme, PharmD, BCOP
Sarah E. Wheeler, PharmD, Laurie Matt-Amaral, MD, MPH, Chanda Mullen, PhD, Caroline P. Townley, PharmD, BCOP, Melanie L. Boros, PharmD, BCPS, BCACP
Pharmacist-Run Chemotherapy-Induced Nausea and Vomiting Management Protocol Improves Patient Outcomes and Benefits Physician Workflow
David M. Hughes, PharmD, BCOP;, Renee L. Vose, PharmD, Bhavesh Shah, RPh, BCOP, Radhika Jhaveri, PharmD, BCOP
Chemotherapy-induced nausea and vomiting (CINV) is one of the most feared and detrimental adverse events for patients resulting from chemotherapy that can decrease the patient’s quality of life.
Page 1 of 8
Results 1 - 10 of 74
Results 1 - 10 of 74